# SDR DALA1014380384

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 33,618 hours, 14,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND SEAT 20D EMERGENCY PATH LIGHT INOPERATIVE. MX REPAIRED THE WIRE CONNECTION. OPS CHECK WAS GOOD.  (DL738101612)
